# SDR DALA2019031101659

- Difficulty date: March 9, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 82,418 hours, 21,866 cycles
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6809 L-1 DOOR HAS GREEN CORD PULLED OUT OF DOOR SLIDE. CORRECTIVE ACTION: RESURED MOORING LINE REF AMM 25-66 AND W/C. (5525278)
